Open Access

Some remarks on completely bounded maps


Full Text

Coming Soon.





Article Information

TitleSome remarks on completely bounded maps
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 2, 69-87
MathSciNet MR1922686
CopyrightThe Author(s) 2002 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

S. M. Malamud, Some remarks on completely bounded maps, Methods Funct. Anal. Topology 8 (2002), no. 2, 69-87.


BibTex

@article {MFAT202,
    AUTHOR = {Malamud, S. M.},
     TITLE = {Some remarks on completely bounded maps},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {2},
     PAGES = {69-87},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=202},
}


All Issues